# SDR DALA1245430927

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,535 hours, 47,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 266-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SECTION LBL 54 FS 266-797 HAS PITTING CORROSION AT CTR CHANNEL AND LUGS FS 790-797.  REPLACED SEAT TRACK IAW SRM 53-05.
